# SDR DL76L991050

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Engine
- Component: 233N320928
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN AREA OF FWD COAT CLOSET WITH VIDEO ENTERTAINMENT GEAR.  FOUND FAULTY RT GENERATOR DRIVE LIGHT SWITCH.  REPLACED GENERATOR POWER PANEL.  SYSTEM OPS CHECK NORMAL.
